# SDR ACE032304

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 26,976 hours, 28,294 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Condition: Ruptured
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 1143890425
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND DIAPHRAGM LEAKING (RUPTURED) - THIS PUMP WAS BEING INSPECTED DUE TO AN ABORTED TAKEOFF AFTER ENGINE FLAME OUT. 1384 HOUR & 6 MONTHS AFTER INSTALL.
